Fox News doctor says he's 'concerned' Trump could be experiencing 'roid rage'
Trace Gallagher speaks to Ashish Jha (Fox News/screen grab)

Harvard Global Health Institute Director Dr. Ashish Jha told Fox News on Tuesday that President Donald Trump could be experiencing "roid rage" after taking the steroid dexamethasone for his COVID-19 infection.


During an interview on Fox News, host Trace Gallagher noted that steroids have side effects that include aggression, agitation, anxiety, irritability, mood changes and weight gain.

"The president is going to get a short course so I'm not worried about longterm effects of dexamethasone," Jha explained. "But we definitely see in 30-40% of people pretty substantial effects on all those things that you mentioned: the anxiety, the agitation."

"They used to call it roid rage," Gallagher observed. "That was a real thing. And you know, a lot of bodybuilders and wrestlers have been through that."

"What about psychologically?" the Fox News host asked. "Any concerns there about the use of steroids?"

Jha pointed to a recent study which found that a majority of COVID-19 patients had "some neurologic symptoms."

"A third or so can get confusion," he added. "And then you throw in steroids, which can also cause that. Again, I think all of that will have to be closely monitored by his doctors. I'm always concerned, especially in an older gentleman like our president that it's going to be a risk factor."

Watch the video below from Fox News.